吴佳

Professor   Supervisor of Doctorate Candidates   Supervisor of Master's Candidates

Gender:Female

Alma Mater:大连理工大学

Degree:Doctoral Degree

School/Department:数学科学学院

Discipline:Operation Research and Control Theory

Business Address:创新园大厦B1207

E-Mail:wujia@dlut.edu.cn


Paper Publications

Characterizations of local upper Lipschitz property of perturbed solutions to nonlinear second-order cone programs

Hits:

Indexed by:期刊论文

First Author:Zhang, Yi

Correspondence Author:Zhang, Y (reprint author), East China Univ Sci & Technol, Sch Sci, Dept Math, Shanghai, Peoples R China.

Co-author:Zhang, Liwei,Wu, Jia,Wang, Keding

Date of Publication:2017-01-01

Journal:OPTIMIZATION

Included Journals:SCIE、Scopus

Volume:66

Issue:7

Page Number:1079-1103

ISSN No.:0233-1934

Key Words:Second-order cone program; local upper Lipschitz property; graphical derivative; second-order sufficient condition; strict constraint qualification

Abstract:We characterize the local upper Lipschitz property of the stationary point mapping and the Karush-Kuhn-Tucker (KKT) mapping for a nonlinear second-order cone programming problem using the graphical derivative criterion. We demonstrate that the second-order sufficient condition and the strict constraint qualification are sufficient for the local upper Lipschitz property of the stationary point mapping and are both sufficient and necessary for the local upper Lipschitz property of the KKT mapping.

Pre One:ON THE CONVERGENCE PROPERTIES OF A SMOOTHING APPROACH FOR MATHEMATICAL PROGRAMS WITH SYMMETRIC CONE COMPLEMENTARITY CONSTRAINTS

Next One:A Sequential Convex Program Approach to an Inverse Linear Semidefinite Programming Problem